# SDR DALA2023112709728

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 135,065 hours, 19,691 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0182 -ATO- DUE TO LEFT FUEL QUANTITY AND TOTALIZER WENT BLANK. CORRECTIVE ACTION: FOUND FAULT OF FQIS FOR TU14 SHORTED IN TANK. REPLACED TU14. (0082496)
